Real closures of commutative rings. I.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 61-89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151563,
author = {Manfred Knebusch},
title = {Real closures of commutative rings. {I.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {61--89},
year = {1975},
volume = {0274_0275},
zbl = {0331.13007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151563/}
}
Manfred Knebusch. Real closures of commutative rings. I.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 61-89. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151563/